Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Broken up with long time partner, difficulty in getting over feelings, extremely emotional. Suggestions?

i recently had a breakup..and its really difficult for me to move on...coz we had a good long 6 year relationship...and everything i do reminds me of him....though i have changed my city,and m trying to keep myself busy. we are now just friends..and he calls me sometimes....but i m unable to remove my feelings for him... what should i do....???
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
may i ask why did you break up?
why the continued friendship. Has he moved onto another relationship?
how is this effecting you medically? any sleep or eating disturbances? how is your energy?
you say you have tried to move on , what efforts have you made to do so apart from moving cities?

I cannot tell you what to do without knowing more detail, and even then I cannot tell you how to continue with life. I will only be able to advise you on your options
Answered: Mon, 18 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor